# SDR DL72S971730

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 3 Le Flap
- Component: 274001046
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM A-HYD FAILURE IN FLT.  BOTH A-SYSTEM LOW PRESS LIGHTS CAME ON SIMULTANIOUSLY, FLICKERED THEN STAY ON.  REPLACED NR 3 KRUEGER FLAP ACTUATOR FOR LEAKS, SYSTEM OPS CHECKS NORMAL.
